American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Gao-Feng Zheng. On finite-time blow-up for a nonlocal parabolic problem arising from shear bands in metals. Proc. Amer. Math. Soc. 135 (2007) 1487-1494. MR 2276658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Philippe Souplet. Infinite time blow-up for superlinear parabolic problems with localized reaction. Proc. Amer. Math. Soc. 133 (2005) 431-436. MR 2093064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Pavol Quittner and Philippe Souplet. Global existence from single-component $L_{p}$ estimates in a semilinear reaction-diffusion system. Proc. Amer. Math. Soc. 130 (2002) 2719-2724. MR 1843418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Todd L. Fisher and Christopher P. Grant. Blowup in a mass-conserving convection-diffusion equation with superquadratic nonlinearity. Proc. Amer. Math. Soc. 129 (2001) 3353-3362. MR 1845013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marek Fila, Howard A. Levine and Juan L. Vázquez. Stabilization of solutions of weakly singular quenching problems . Proc. Amer. Math. Soc. 119 (1993) 555-559. MR 1174490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] P. Poláčik. Imbedding of any vector field in a scalar semilinear parabolic equation . Proc. Amer. Math. Soc. 115 (1992) 1001-1008. MR 1089411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marek Fila and Josephus Hulshof. A note on the quenching rate . Proc. Amer. Math. Soc. 112 (1991) 473-477. MR 1055772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marek Fila. Remarks on blow up for a nonlinear parabolic equation with a gradient term . Proc. Amer. Math. Soc. 111 (1991) 795-801. MR 1052569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Maria J. Esteban. A remark on the existence of positive periodic solutions of superlinear parabolic problems . Proc. Amer. Math. Soc. 102 (1988) 131-136. MR 915730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Kamin and L. A. Peletier. Singular solutions of the heat equation with absorption . Proc. Amer. Math. Soc. 95 (1985) 205-210. MR 801324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. V. Pao. Asymptotic behavior of solutions for a parabolic equation with nonlinear boundary conditions . Proc. Amer. Math. Soc. 80 (1980) 587-593. MR 587933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. V. Pao. Nonexistence of global solutions and bifurcation analysis for a boundary-value problem of parabolic type . Proc. Amer. Math. Soc. 65 (1977) 245-251. MR 0454362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1